Digital Library
Close Browse articles from a journal
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
                                       All articles of the corresponding issues
 
                             9 results found
no title author magazine year volume issue page(s) type
1 Addendum to “Homogeneous structures on three-dimensional Lorentzian manifolds” [J. Geom. Phys. 57 (2007) 1279–1291] Calvaruso, Giovanni
2008
58 2 p. 291-292
2 p.
article
2 Connections and the Dirac operator on spinor bundles Trautman, Andrzej
2008
58 2 p. 238-252
15 p.
article
3 Deformations of Lie algebras of vector fields arising from families of schemes Wagemann, Friedrich
2008
58 2 p. 165-178
14 p.
article
4 Editorial Board 2008
58 2 p. IFC-
1 p.
article
5 Non-uniqueness of the natural and projectively equivariant quantization Radoux, F.
2008
58 2 p. 253-258
6 p.
article
6 On ( α , β , γ ) -derivations of Lie algebras and corresponding invariant functions Novotný, Petr
2008
58 2 p. 208-217
10 p.
article
7 Towards physically motivated proofs of the Poincaré and geometrization conjectures Kholodenko, Arkady L.
2008
58 2 p. 259-290
32 p.
article
8 Turbiner’s conjecture in three dimensions Boisvert, Mélisande Fortin
2008
58 2 p. 218-237
20 p.
article
9 Unique continuation results for Ricci curvature and applications Anderson, Michael T.
2008
58 2 p. 179-207
29 p.
article
                             9 results found
 
 Koninklijke Bibliotheek - National Library of the Netherlands